Follow
michael lacey
michael lacey
Verified email at math.gatech.edu - Homepage
Title
Cited by
Cited by
Year
Lp estimates on the bilinear Hilbert transform for 2< p
M Lacey, C Thiele
Annals of mathematics 146 (3), 693-724, 1997
4291997
On Calderón's conjecture
M Lacey, C Thiele
Annals of mathematics, 475-496, 1999
3911999
The Solution of the Kato Square Root Problem for Second Order Elliptic Operators on Rn
P Auscher, S Hofmann, M Lacey, A McIntosh, P Tchamitchian
Annals of mathematics, 633-654, 2002
3872002
A note on the almost sure central limit theorem
MT Lacey, W Philipp
Statistics & Probability Letters 9 (3), 201-205, 1990
2921990
An elementary proof of the A 2 bound
MT Lacey
Israel Journal of Mathematics 217, 181-195, 2017
1962017
A proof of boundedness of the Carleson operator
M Lacey, C Thiele
Mathematical Research Letters 7 (4), 361-370, 2000
1952000
A characterization of product BMO by commutators
SH Ferguson, MT Lacey
1732002
Sharp A 2 inequality for Haar shift operators
MT Lacey, S Petermichl, MC Reguera
Mathematische Annalen 348 (1), 127-141, 2010
1332010
On the small ball inequality in all dimensions
D Bilyk, MT Lacey, A Vagharshakyan
Journal of Functional Analysis 254 (9), 2470-2502, 2008
1312008
Two-weight inequality for the Hilbert transform: a real variable characterization, I
MT Lacey, ET Sawyer, CY Shen, I Uriarte-Tuero
1252014
Sharp weighted bounds for fractional integral operators
MT Lacey, K Moen, C Pérez, RH Torres
Journal of Functional Analysis 259 (5), 1073-1097, 2010
1192010
The Bilinear Maximal Functions Map into Lp for 2/3 < p ≤ 1
MT Lacey
Annals of Mathematics, 35-57, 2000
1162000
Sharp weighted bounds for the q‐variation of singular integrals
TP Hytönen, MT Lacey, C Pérez
Bulletin of the London Mathematical Society 45 (3), 529-540, 2013
1012013
The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds
S Hofmann, M Lacey, A McIntosh
Annals of mathematics, 623-631, 2002
982002
Commutators in the two-weight setting
I Holmes, MT Lacey, BD Wick
Mathematische Annalen 367, 51-80, 2017
952017
Two weight inequalities for discrete positive operators
MT Lacey, ET Sawyer, I Uriarte-Tuero
arXiv preprint arXiv:0911.3437, 2009
862009
Two-weight inequality for the Hilbert transform: a real variable characterization, II
MT Lacey
852014
The A p –A Inequality for General Calderón-Zygmund Operators
TP Hytönen, MT Lacey
Indiana University Mathematics Journal, 2041-2052, 2012
842012
On the small ball inequality in three dimensions
D Bilyk, MT Lacey
762008
A characterization of two weight norm inequalities for maximal singular integrals with one doubling measure
M Lacey, E Sawyer, I Uriarte-Tuero
Analysis & PDE 5 (1), 1-60, 2012
71*2012
The system can't perform the operation now. Try again later.
Articles 1–20